Tennessee, 2004Damaging Wind in Tennessee, June 6, 2004
June 6, 2004 · NWS MEG · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 6, 8:55 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 6, 8:55 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
955 PM CDT SUN JUN 6 2004
.DISCUSSION...
AN UPPER SHORTWAVE OVER NE MS WILL TRACK E OF THE CWA LATER TONIGHT.
SCT SHWRS/TSTMS WILL PREVAIL IN THE VICINITY OF THIS SYSTEM. WILL
LOWER POPS TONIGHT AS COVERAGE OF PCPN IS NOT TOO IMPRESSIVE. EXPECT
PLENTY OF CLOUDS OVER THE SE HALF OF THE CWA. EXPECT A MUGGY NIGHT
WITH HIGH DEWPOINTS.
A BERMUDA HIGH WILL BECOME ESTABLISHED WELL EAST OF THE REGION FOR
THE REST OF THE FCST PERIOD PROVIDING WARM AND HUMID CONDITIONS WITH
DIURNAL TSTMS. A SERIES OF SHORTWAVES WILL BE WEST OF THE REGION
EARLY IN THE WEEK BUT PROGRESS INTO THE AREA DURING THE SECOND HALF
OF THE WEEK. THIS WILL INCREASE THE CHC OF SHWRS/TSTMS FOR THAT TIME
PERIOD.
&&
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
MO...NONE.
TN...NONE.
&&
SWC
Hazardous weather outlook, Jun 6, 9:05 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1005 PM CDT SUN JUN 6 2004
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-071100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
1005 PM CDT SUN JUN 6 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.
.DAY ONE...
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...
A WARM AND HUMID AIRMASS IN PLACE ACROSS THE MID SOUTH WILL MAKE
CONDITIONS RIPE FOR AFTERNOON AND EVENING THUNDERSTORMS DURING THE
UPCOMING WEEK. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS
LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
SWC
Thunderstorm Wind, Hardeman
- When
- June 6, 10:00 PM CST to 10:05 PM CST
- Where
- Hardeman County, Saulsbury
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.050, -89.083
A trailer and a barn were destroyed. One house was damaged. Several trees were blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 6 to 7, 2004$1.1 million · F0 · 27 events
- Tornado in North Dakota, June 6, 2004F2 · 1 event
- Tornadoes and Hail in North Dakota, June 6, 2004F1 · 12 events
- Heavy Rain in Puerto Rico, June 6, 2004$50,000 · 2 events
- Damaging Winds in Mississippi, June 6, 2004$34,000 · 55 kt wind · 5 events
- Tornado in North Dakota, June 6, 2004F1 · 1 event
- Hail and Damaging Wind in Florida, June 6, 2004$20,000 · 60 kt wind · 2 events
- Lightning Strike in Alabama, June 6, 20041 injured · 1 event
- Hail and Damaging Winds in Florida, June 6, 20041.25 in hail · 6 events
- Strong Wind in California, June 6 to 8, 2004$3,000 · 50 kt wind · 3 events
- Hail and Damaging Wind in Florida, June 6, 2004$10,000 · 50 kt wind · 2 events
- Hail in Montana, June 6, 2004$2,000 · 1.75 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404883.